Research
Print page Print page
Switch language
The Capital Region of Denmark - a part of Copenhagen University Hospital
Published

Multiple vertebrale frakturer efter ophør med denosumab

Research output: Contribution to journalJournal articleResearchpeer-review

Harvard

APA

CBE

MLA

Vancouver

Author

Bibtex

@article{7ddc46850a14401e85c753aab37c2131,
title = "Multiple vertebrale frakturer efter oph{\o}r med denosumab",
abstract = "Recent reports imply, that denosumab discontinuation may lead to an increased risk of multiple vertebral fractures. This is a case report about two postmenopausal women, both with previous fragility fractures, who presented multiple vertebral fractures after denosumab discontinuation. One of the women also had symptomatic hypoparathyroid hypercalcaemia, six months after denosumab was discontinued. We recommend, that denosumab treatment should not be stopped without considering an alternative treatment.",
author = "Louise Tjelum and Pia Eiken",
year = "2018",
language = "Dansk",
volume = "180",
journal = "Ugeskrift for Laeger",
issn = "0041-5782",
publisher = "Almindelige Danske Laegeforening",
number = "45",

}

RIS

TY - JOUR

T1 - Multiple vertebrale frakturer efter ophør med denosumab

AU - Tjelum, Louise

AU - Eiken, Pia

PY - 2018

Y1 - 2018

N2 - Recent reports imply, that denosumab discontinuation may lead to an increased risk of multiple vertebral fractures. This is a case report about two postmenopausal women, both with previous fragility fractures, who presented multiple vertebral fractures after denosumab discontinuation. One of the women also had symptomatic hypoparathyroid hypercalcaemia, six months after denosumab was discontinued. We recommend, that denosumab treatment should not be stopped without considering an alternative treatment.

AB - Recent reports imply, that denosumab discontinuation may lead to an increased risk of multiple vertebral fractures. This is a case report about two postmenopausal women, both with previous fragility fractures, who presented multiple vertebral fractures after denosumab discontinuation. One of the women also had symptomatic hypoparathyroid hypercalcaemia, six months after denosumab was discontinued. We recommend, that denosumab treatment should not be stopped without considering an alternative treatment.

M3 - Tidsskriftartikel

C2 - 30404716

VL - 180

JO - Ugeskrift for Laeger

JF - Ugeskrift for Laeger

SN - 0041-5782

IS - 45

M1 - V12170948

ER -

ID: 56212060